Ahmed H. Soliman
Ahmed H. Soliman
Associate Professor, King Khalid University (Saudi Arabia), and Al-Azhar University (Egypt).
kku.edu.sa üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
On n-tupled coincidence point results in metric spaces
M Imdad, AH Soliman, BS Choudhury, P Das
Journal of Operators, 2013
482013
Some common fixed point theorems for a pair of tangential mappings in symmetric spaces
M Imdad, AH Soliman
Applied Mathematics Letters 23 (4), 351-355, 2010
292010
Hybrid fixed point theorems in symmetric spaces via common limit range property
C Imdad, A Soliman
DEMONSTRATIO MATHEMATICA 47 (3), 2014
232014
A generalization of generalized Banach fixed point theorem in a weak left small self distance space
FM Zeyada, MRA Moubarak, AH Soliman
Miskolc Mathematical Notes 8 (1), 99-105, 2007
132007
Proving unified common fixed point theorems via common property (EA) in symmetric spaces
AH Soliman, M Imdad, M Hasan
Communications of the Korean Mathematical Society 25 (4), 629-645, 2010
112010
Remarks on a recent general even-tupled coincidence theorem
M Imdad, A Alam, AH Soliman
Journal: Journal of Advances in Mathematics 9 (1), 2014
72014
A COUPLED FIXED POINT THEOREM FOR NONEXPANSIVE ONE PARAMETER SEMIGROUP
AH Soliman
Journal of Advanced Mathematical Studies 7 (2), 2014
72014
On the existence of coincidence and common fixed point of two rational type contractions and an application in dynamical programming
AHST NABIL
Journal of function spaces, 2016
62016
A tripled fixed point theorem for semigroups of Lipschitzian mappings on metric spaces with uniform normal structure
AH Soliman
Fixed Point Theory and Applications 2013 (1), 346, 2013
62013
On Uniformly Generalized Lipschitzian Mappings
M Imdad, S Ahmed H
Fixed Point Theory and Applications 2010, 2010
62010
A fixed point theorem for semigroups on metric spaces with uniform normal structure
AH Soliman
Scientiae Mathematicae Japonicae 69 (3), 323-328, 2009
52009
Weak Convergence Theorems of Explicit Iteration Process with Errors and Applications in Optimization
TNAH Soliman
Journal of Analysis & Number Theory 5 (1), 2017
4*2017
Results on n-tupled fixed points in metric spaces with uniform normal structure
AH Soliman
Fixed Point Theory and Applications, 1-16, 2014
42014
Fixed point theorems for a generalized contraction mapping of rational type in symmetric spaces
AH Soliman
Journal of the Egyptian Mathematical Society 25 (3), 298-301, 2017
32017
Weak convergence theorems of implicit iterative process with errors by metric projection methods and applications in signal analysis
T ahmed
Journal of Computational and Theoretical Nanoscience 14, 2017
32017
A generalization of contraction principle in a weak left small self distance space
FM Zeyada, AH Soliman
Scientiae Mathematicae Japonicae 66 (2), 183-188, 2007
32007
A New Coupled Fixed Point Result in Extended Metric Spaces with an Application to Study the Stability of Set-Valued Functional Equations
AH Soliman, AM Zidan
Journal of Function Spaces 2019, 2019
22019
Some Results on N-Tupled Coincidence and Fixed Points of Graphs on Metric Spaces and an Application to Integral Equations
AH Soliman, T Nabil
Journal of Function Spaces 2018, 2018
22018
On the existence of fixed points of two rational type contractions in a dislocated quasi multiplicative metric spaces and it’s application
AH Solimana, MA Ahmedb, AM Zidana
Journal of Advanced Studies in Topology 8 (1), 59-66, 2017
22017
Common fixed point theorems in small self distance quasi-symmetric dislocated metric space
FM Zeyada, MRA Moubarak, AH Soliman
Scientiae Mathematicae japonicae 62 (3), 393, 2005
22005
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20